On the general solution of the triangle mean value equation.
Aequationes mathematicae, Tome 25 (1982), pp. 209-215
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1982__25_136964,
author = {Shigeru Haruki},
title = {On the general solution of the triangle mean value equation.},
journal = {Aequationes mathematicae},
pages = {209--215},
year = {1982},
volume = {25},
zbl = {0531.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__25_136964/}
}
Shigeru Haruki. On the general solution of the triangle mean value equation.. Aequationes mathematicae, Tome 25 (1982), pp. 209-215. http://geodesic.mathdoc.fr/item/AM2_1982__25_136964/